# SDR DALA2022083105853

- Difficulty date: August 27, 2022
- Submitted: August 31, 2022
- Operation: Air carrier
- Aircraft: N373DA
- Make and model: Boeing 737832
- Aircraft serial: 29621
- Aircraft time: 71,883 hours, 29,706 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2382618) DURING INSPECTION FOUND CORROSION ON RAILS BTW STA 727J TO 747, LBL3, RBL8, RBL 13 AT AFT CARGO COMPARTMENT. RAILS BTW STA 727J TO 747 LBL3 AND RBL8 WERE REPAIRED PER B737-800 SRM 53-00-53-2R PROCEDURE 2, REPAIR 2 AND STA 727H TO 767 RBL 13 WAS REPAIRED PER B737-800 SRM 53-00-53-2R PROCEDURE 3, REPAIR 3.
